# SDR 00FDEA00259

- Difficulty date: April 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SKIN OF FORWARD CARGO BAY AT BS 527, RBL 7, WL 147.  *S/D*  REPAIRED PER SRM 53-30-3 & FEDEX EA 7-5330-50044.
